Journal Article

The optimal scheduling of two drugs with simple resistance for a problem in cancer chemotherapy

J. M. Murray

in Mathematical Medicine and Biology: A Journal of the IMA

Published on behalf of Institute of Mathematics and its Applications

Volume 14, issue 4, pages 283-303
Published in print December 1997 | ISSN: 1477-8599
Published online December 1997 | e-ISSN: 1477-8602 | DOI: http://dx.doi.org/10.1093/imammb/14.4.283
The optimal scheduling of two drugs with simple resistance for a problem in cancer chemotherapy

More Like This

Show all results sharing these subjects:

  • Applied Mathematics
  • Biomathematics and Statistics

GO

Show Summary Details

Preview

In this paper we study the effects of drug resistance on the optimal schedule of two drugs in cancer chemotherapy. We analytically determine the optimal schedule when the tumour grows exponentially and the drugs have a linear killing action. Drug resistance enters into the model via an effectiveness term that decreases the cell loss as the accumulation of the drug grows.

Keywords: cancer chemotherapy; drug resistance; optimal control

Journal Article.  0 words. 

Subjects: Applied Mathematics ; Biomathematics and Statistics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.